# SDR 97ZZZM474

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 9221009
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND TWO BATTERIES DEAD, SEAT MOUNTED EXIT LIGHT AND L-3 DOOR EXIT IDENTIFIER.  MAINTENANCE REPLACED BOTH BATTERIES. REFERENCE USAABB97034.
